# SDR CA060322003

- Difficulty date: March 14, 2006
- Submitted: June 22, 2006
- Operation: General aviation
- Make and model: Skrsky S61L
- Aircraft time: 39,740 hours
- Engine: Ge CT581401
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Combustion Case
- Part number: 6003T07G01
- Condition: Cracked
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) THE PILOT NOTICED A GRADUALLY INCREASING ENGINE OIL PRESSURE, AND T5, ALONG WITH DECREASING OIL PRESSURE.  AFTER SHUTDOWN, THE ENGINE WAS INSPECTED, AND A CRACK FOUND IN THE LOWER COMBUSTION CASE HALF.  THE ENGINE WAS REMOVED FOR CASE REPLACEMENT AND TEST CELL RUN TO DETERMINE IF ALL INDICATIONS WERE A RESULT OF AIR LOSS THROUGH THE CASE CRACK. (TC NR 20060322003)
